# SDR A6WA201040003

- Difficulty date: December 9, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD L/E INNER SKIN PANEL CRACKED.  REPLACED LT OTBD L/E INNER SKIN PANEL IAW SRM 51-42-06 AND SRM 51-42-13.  (K)
